Getting over sinus infection/bronchitis.

Discussion in 'The Watercooler' started by Lothlorien, Apr 27, 2009.

  1. Lothlorien

    Lothlorien Active Member Staff Member

    Been on antibiotics for about 10 days now. For the last two nights, I have the shakes at night, now during the day. I couldn't sleep last night, because of severe nausea. My joints ache, but I think it's from the antibiotics. Normal? I've never really experienced this before. If I'm hungry, I eat, but then this wave of nausea hits. NO, I'm not preggers! husband had pneumonia last week. Other than going to the docs or to the drug store, I haven't been anywhere to catch something else.
     
  2. gcvmom

    gcvmom Here we go again!

    Better call the doctor. That doesn't sound right... hope it's nothing!
     
  3. Star*

    Star* call 911........call 911

    Loth,

    I'm so sorry you are not feeling well. I had an ear infection that took nearly 3 months to clear up. I was on 3 different antibiotics.....then would take them all, and a week later it would start up again. This sounds really odd - but the antibiotics gave me MORE problems. Never had the girl-thing happen before but after 6 weeks of antibiotics and antihistamines it's bound to happen.

    My doctor said that I could have rheumatoid??? Okay why one has anything to do with the other is beyond me. BUT - I think with all you're describing I'd (like how Daisylover said it) GET THEE TO A DOCTOR.....NOW.

    Hope you feel better.......and get rid of your bug :alien: - also with you living in Jersey - there is a swine flu epidemic going around - be careful.
     
  4. gcvmom

    gcvmom Here we go again!

    Out of curiosity, which antibiotic are you taking? I ask because Cipro is listed as causing some of the side effects you describe in rare cases... especially the tremor and nausea.
     
  5. Lothlorien

    Lothlorien Active Member Staff Member

    I was on Augmentin at first and then switched to Levaquin. I have been on Levaquin several times and did get the joint aches, but not this sick, nausea stuff. I slept quite a bit this afternoon and yesterday afternoon. Can't seem to get enough energy to get off the couch. It's not Epstein Barr, because my glands aren't swollen.
     
  6. gcvmom

    gcvmom Here we go again!

    Levaquin is in the same drug family as Cipro. I found this info on Drugs.com:

    Nausea is also listed as a side effect with Levaquin. I don't know about the tremor part, but I'm just thinking that since it's in the same drug family it might be possible. If you can't reach your doctor call the pharmacist.
     
  7. tiredmommy

    tiredmommy Site Moderator

    I'm with the others... time to talk to the doctor.
     
  8. Shari

    Shari IsItFridayYet?

    Levaquin can also mess with you heart. Do be careful and get thsi checked out.
     
  9. ML

    ML Guest

    I hope you get to the doctor and that you feel better soon!
     
  10. Wiped Out

    Wiped Out Well-Known Member Staff Member

    Ditto about calling the doctor and hoping you feel better soon. Hugs.
     
  11. witzend

    witzend Well-Known Member

    Augmentin makes me sicker than a dog. I am allergic to Penicillin, and the rest make me very ill. I've been ok on Cipro, but whatever you have may not be something that Cipro works on. Hope you feel better soon.
     
  12. DDD

    DDD Well-Known Member

    Sending a caring cyber hug your way. I got into the doctors today after five
    days ? of coughing, runny nose, sinus aches, chest heaviness and last (lst time in my life) eyes that are itchy & encrusted. I got a shot to start the antibiotics in my system and horse pills to swallow with my sore throat. I haven't taken an anti-biotic in at least seven years.

    Thanks for posting because I was at least able to compare names with the info provided by the CD family member. Phew/Whew! Not in this thread.

    I agree that you should check with the Dr. Fingers crossed that you get better pronto. DDD
     
  13. Kjs

    Kjs Guest

    Waiting for your results...Augmentin makes me very sick too
     
  14. smallworld

    smallworld Moderator

    Loth, did you check in with the doctor? How are you feeling today?
     
  15. Lothlorien

    Lothlorien Active Member Staff Member

    I feel better today. Last day on the Levaquin. If the shakes and the nausea come back, I'll call doctor. Thanks.
     
  16. Abbey

    Abbey Spork Queen

    I hate medications. I hope you feel better soon. Ten days is a long time to have side effects. Call doctor soon is you don't feel better.

    Abbey
     
  17. TerryJ2

    TerryJ2 Well-Known Member

    So sorry, Loth.
    The medications can cause it, or you can be getting flu ... on top of it. Ugh.
    I've still got a cough that I picked up in Feb.
    I feel for you.
    Get well!!!!

    :nurse:
     
  18. DammitJanet

    DammitJanet Well-Known Member Staff Member

    cipro and levaquin can be nasty but they can also save your life...all depends. Hope you are feeling better.

    I have been lucky so far that these sinus, respiratory flu like bugs have left me alone. I did have a gastro bug hit me but that is all this winter. However, I think I got 2 or 3 flu shots while in the hospital and a pneumo shot as soon as I got out...lol.
     
  19. Lothlorien

    Lothlorien Active Member Staff Member

    The side effects have only been the past few days. Could have been a bug, too. Lord only knows, this has been a sick house.
     
  20. Jena

    Jena New Member

    Loth

    Sorry i'm just seeing this. How are you feeling now??
     
Loading...